# SDR SWAA2021100116937

- Difficulty date: September 10, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 146A7501
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY TRACK TIE DOWN BS727D LBL17 WL156 ; / [01] REMOVED CORROSION ON AFT CARGO BAY TRACK TIE DOWN BS.727D LBL17 WL156. REWORKED AREA DIMENSIONS L=2.0' W=1.0' D=0.025'. MAXIMUM ALLOWED MATERIAL LOSS 0.040'. FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4.B(2) FIGURE 103 DETAIL G.; [02] TOOL USED DEPTH GAGE ID:ATS1737 S/N:UNKNOWN; [03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.; [04] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REWORKED AREAS PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804; [05] VERIFIED CORRECTIVE ACTION ENTRY 4.
